# SDR UALA2013072505227

- Difficulty date: July 24, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 680, S12R JUST FWD OF R2 DOOR.    R & R INTERCOSTAL IAW SRM 51-40-02, 3 FIG, TABLE 1.  MAJOR REPAIR.
